# SDR UPS02839245

- Difficulty date: July 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STAINLESS STEEL DOUBLER ON THE R1 DOOR LOWER AFT CORNER AND REPAIR PER DC8 SRM 53-2-0 FIG 14.  REMOVED EXISTING REPAIR, NDT VERIFIED NO CRACKS AROUND EXISTING CUTOUT, FABRICATED AND INSTALLED DOUBLER, FILLER, AND TRIPLER IAW SRM 53-2-0 FIG 14.
